# SDR DALA2016082406275

- Difficulty date: August 23, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,747 hours, 29,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PAN LOWER FWD EDGE OF OVERWING EXIT DOOR.  PAN WAS REPAIRED PER ER/A 549256-14.
